# SDR CKSA97019

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, FOUND LEVEL 2 CORROSION, APPROXIMATELY STA 1520 FILLET ATTACH ANGLE CORRODED.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS. INSTALLED REPAIR ON FILLET ATTACH ANGLE STA 1520 IAW B747 SRM 53-50-04 FIGURE 2.  NON-ROUTINE TASK CARD NR 94146.
